MathSciNet Relay Station
MathSciNet bibliographic data
MR760934 (86a:30039) 30C60
Vuorinen, Matti A remark on the maximal dilatation of a quasiconformal mapping. Proc. Amer. Math. Soc. 92 (1984), no. 4, 505–508.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement